# SDR ASAA2015011410263

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 7,037 hours, 2,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE HEAT IN CABIN AT ROWS 7-9 OBSERVED BY MULTIPLE PASSENGERS AND F/A.  THE TEMPERATURE IN THE REST OF THE CABIN WAS NORMAL.  THE SUPPLY DUCT AIR TEMPERATURE FOR BOTH FWD AND AFT WAS 20 DEGREES C.  PASSENGER CABIN AIR TEMP BOTH FWD AND AFT WAS 21 DEGREES C.  THE ONLY WAY TO GET NORMAL TEMPERATURE AT ROWS 7 THROUGH 9 WAS BY MAKING THE REST OF THE CABIN VERY COLD.  THIS WAS OVER 2 HRS AT CRUISE ALTITUDE. FL340-360.  ACFT GROUNDED.  UNABLE TO VERIFY DISCREPANCY.  RAN PACKS, TEMP SET, OPS NORMAL. FOUND FWD/AFT CABIN SENSOR FILTERS DIRTY.  CLEANED FILTERS REF MM 21-61-06-100-801.  AIR CONDITIONING TEMP CONTROL, OPS NORMAL.  GROUND VERIFICATION GOOD.
